Applied Mathematics

Vol.2 No.4(2011), Paper ID 4499, 7 pages

DOI:10.4236/am.2011.24049

 

Stationary Characteristics of the Single-Server Queue System with Losses and Immediate Service Quality Control

 

Aleksey I. Peschansky

 

 

Copyright © 2011 Aleksey I. Peschansky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Peschansky, "Stationary Characteristics of the Single-Server Queue System with Losses and Immediate Service Quality Control," Applied Mathematics, Vol. 2 No. 4, 2011, pp. 403-409. doi: 10.4236/am.2011.24049.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.